RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dubrovin, Vyacheslav Timofeevich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:346
Abstract pages:1332
Full texts:539
References:177
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person36108
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/283956

Publications in Math-Net.Ru
2019
1. V. S. Kugurakov, A. F. Gainutdinova, V. T. Dubrovin, “About permutations on the sets of tuples from elements of the finite field”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 161:2 (2019),  292–300  mathnet  elib
2018
2. F. G. Gabbasov, V. T. Dubrovin, M. S. Fadeeva, “On the estimation of the convergence rate in the multidimentional limit theorem for the sum of weakly dependent random variables functions”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160:2 (2018),  266–274  mathnet  isi
2015
3. F. G. Gabbasov, V. T. Dubrovin, V. S. Kugurakov, “On the multidimensional limit theorem for endomorphisms of the Euclidean space”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:1 (2015),  25–34  mathnet  elib
2014
4. F. G. Gabbasov, V. T. Dubrovin, “Multi-dimensional limit theorem on large deviations for endomorphisms of Euclidean space”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:2 (2014),  16–24  mathnet
2013
5. V. T. Dubrovin, “Convergence rate in limit theorems for weakly dependent random variables”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 155:4 (2013),  40–47  mathnet
6. F. G. Gabbasov, V. T. Dubrovin, “Estimation of the Rate of Convergence in the Multidimensional Central Limit Theorem for Endomorphisms of Euclidean Space”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 155:2 (2013),  33–43  mathnet
2011
7. V. T. Dubrovin, “Large deviations in the central limit theorem for endomorphisms of Euclidean space”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 153:1 (2011),  195–210  mathnet
2006
8. V. T. Dubrovin, “Central limit theorem for endomorphisms of the Euclidean space”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148:2 (2006),  54–64  mathnet  zmath
1984
9. F. A. Aminev, V. T. Dubrovin, “A rate of convergence bound in the central limit theorem for weakly dependent homogeneous random fields”, Issled. Prikl. Mat., 10 (1984),  3–12  mathnet  mathscinet  zmath; J. Soviet Math., 44:5 (1989), 559–567
1979
10. V. T. Dubrovin, D. A. Moskvin, “Estimates for higher-order cumulants of sums of weakly dependent variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 5,  20–28  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:5 (1979), 18–26
11. F. G. Gabbasov, V. T. Dubrovin, “Probability that the normed sum of weakly dependent vectors falls in the exterior of a convex set”, Issled. Prikl. Mat., 6 (1979),  14–22  mathnet  mathscinet  zmath; J. Soviet Math., 43:1 (1988), 2187–2193
12. V. T. Dubrovin, D. A. Moskvin, “Probabilities of large deviations for the sums of functions of mixing sequences”, Teor. Veroyatnost. i Primenen., 24:4 (1979),  840–846  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:4 (1980), 838–845  isi
13. V. T. Dubrovin, D. A. Moskvin, “The central limit theorem for the sums of functions of mixing sequences”, Teor. Veroyatnost. i Primenen., 24:3 (1979),  553–564  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:3 (1980), 560–571  isi
1970
14. V. T. Dubrovin, V. I. Ladokhin, D. A. Moskvin, “The central limit theorem for sums of functions of independent variables”, Uchenye Zapiski Kazanskogo Universiteta, 130:3 (1970),  28–40  mathnet  mathscinet  zmath
1968
15. V. T. Dubrovin, “The relation of intensities of doubled Poisson flows”, Uchenye Zapiski Kazanskogo Universiteta, 128:2 (1968),  63–66  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020